MAUDE Adverse Event Report: ARTHREX, INC. 1.5MM GUIDE PIN; BONE FIXATION PLATE

ARTHREX, INC. 1.5MM GUIDE PIN; BONE FIXATION PLATE
Model Number 1.5MM GUIDE PIN
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 03/28/2025, it was reported by a sales representative via (b)(4) that (qty.2) of a 0250-000 calibrated drill broke during use while being used in a regular fashion.Then, a 0109-150 1.5mm guide pin broke during use while trying to be removed in a regular fashion, and the broken piece was not able to be removed from the patient.The case was completed successfully.This occurred during a reverse total shoulder revision procedure on (b)(6) 2025.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the provided information, including the device (if available and returned), pictures, videos, event descriptions, and any additional field data, arthrex concluded that the most likely cause of the reported failure is user error, specifically misuse of the device.The complaint allegation was not confirmed as the device was not received for evaluation, and no evidence of the failure was provided.

Brand Name
1.5MM GUIDE PIN
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21866966
Report Number1220246-2025-01584
Device Sequence Number20807970
Product Code LXH
UDI-Device Identifier00848665000108
UDI-Public00848665000108
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.5MM GUIDE PIN
Device Catalogue Number0109-150
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown